71712members
376152posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Hand tremors

7 REPLIES 7
happyshopper
Member

Re: Hand tremors

Hello all,
I would just like to add that I , too, have been having these, on and off, too. Was on tamoxifen for 18 months, now on Arimidex for past 4 years. also had bilateral recon, then bilateral decon- did wonder whether it was related to surgery ...
happyshopper

Lazydaisy1
Member

Re: Hand tremors

I see no one has picked up here for awhile but I'm getting them too. Again like you they ar spasmodic but def. noticable. Mine don't last long but have them in both hands generating from the thumb and gravitating across the hand!!

billybob
Member

Re: Hand tremors

Hi

I just thought I would let you know that I have had a couple more tremors but they seem to have died down for a bit...I think it is just something I will have to monitor for the time being. Corsa, definitely mention it when you see the doc.

Let me know how you get on.

Take Care

Claire x

corsa
Member

Re: Hand tremors

How strange... I to have hand tremors but never thought they might be anything to do with Tam, I might ask Doc when I visit again.
Corsa

corsa
Member

Re: Hand tremors

How strange... I to have hand tremors but never thought they might be anything to do with Tam, I might ask Doc when I visit again.
Corsa

billybob
Member

Re: Hand tremors

Hi Ann

Thanks very much for your reply, I think I will make an appointment if it continues.

Thanks again

Claire xx

Ann_04
Member

Re: Hand tremors

Claire

It can be caused by many things. One is caffeine - or adrenaline. Also, I read that a lack of magnesium and vitamin B1 can also cause it.
Have a look on the internet and make an appointment with your doctor if it continues. Good luck.

Ann x

billybob
Member

Hand tremors

Hi All

Happy New Year!!! Can anyone help? Yesterday I had bad hand tremors which lasted approximately and hour in the morning and then for 10 minutes in the afternoon. It is not due to alcohol withdrawal from the festivities, honest! Has anyone else had the same problem? I am taking Tamoxifen and have been on it for 3 years now, never had this before?

Best wishes to everyone.

Claire xx